# SDR SCNA20250623221

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 67,265 hours, 22,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 809392: PHOTOLUMINESCENT EMERGENCY LIGHT STRIP NEAR ROW 13 LIFTING OFF THE GROUND.  RESECURED ESCAPE PATH STRIP REF AMM 25-22-00.  THIS CLEARS MEL
